RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 4, Pages 133–139 (Mi fpm1424)  

This article is cited in 2 scientific papers (total in 2 papers)

On $T$-spaces in a relatively free two-generated Lie nilpotent associative algebra of index $4$

A. V. Grishin

Moscow State Pedagogical University

Abstract: In this work, we continue to study $T$-spaces in Lie nilpotent algebras of index $l>3$. The focus is on the two-generated algebra of index $4$, where simple finite systems of generators are specified for a broad class of $T$-spaces in $T^{(3)}/T^{(4)}$.

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 191:5, 686–690

UDC: 512.552

Citation: A. V. Grishin, “On $T$-spaces in a relatively free two-generated Lie nilpotent associative algebra of index $4$”, Fundam. Prikl. Mat., 17:4 (2012), 133–139; J. Math. Sci., 191:5 (2013), 686–690

Citation in format AMSBIB
\Bibitem{Gri12}
\by A.~V.~Grishin
\paper On $T$-spaces in a~relatively free two-generated Lie nilpotent associative algebra of index~$4$
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 4
\pages 133--139
\mathnet{http://mi.mathnet.ru/fpm1424}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 191
\issue 5
\pages 686--690
\crossref{https://doi.org/10.1007/s10958-013-1351-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884974465}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1424
  • http://mi.mathnet.ru/eng/fpm/v17/i4/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, S. V. Pchelintsev, “On centres of relatively free associative algebras with a Lie nilpotency identity”, Sb. Math., 206:11 (2015), 1610–1627  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. V. Grishin, “On the measure of inclusion in relatively free algebras with the identity of Lie nilpotency of degree 3 or 4”, Sb. Math., 210:2 (2019), 234–244  mathnet  crossref  crossref  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:160
    Full text:46
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019